# SDR CA130412016

- Difficulty date: March 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Part number: 8063154
- Condition: Failed
- Location: Nr 2 Engine Fuel
- Part time: 2,598 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE 2 START SELECTED, NO FUEL FLOW INDICATION IN FLIGHT DECK SO START ABORTED. GROUND CREW NOT ON HEADSET BUT RECEIVED NO ABNORMAL HAND SIGNALS.  SECOND START ATTEMPT MADE WITH SAME RESULT.  AFTER PHONE CALL, THIRD START ATTEMPT MADE USING GROUND POWER BUT AGAIN NO FUEL FLOW AND NO HAND SIGNALS FROM GROUND CREWMAN.   AT THIS POINT CABIN CREW ADVISED OF PROBLEM AND CAPTAIN WENT TO VISUALLY INSPECT ENGINE. ON ROUNDING NOSE CAPTAIN NOTICED SIGNIFICANT LEAK OF FLUID CLEARLY VISIBLE POURING FROM INBD SIDE OF RT NACELLE.  FLUID IDENTIFIED AS FUEL AND CAPTAIN IMMEDIATELY REQUESTED SUPPORT FROM AIRFIELD FIRE AND OPS STAFF.  AIRFIELD FIRE CREW CONTAINED LEAK ON APRON AND PLACED LARGE CONTAINED UNDER LEAK TO PREVENT FURTHER SPREAD AND ONCE FIRE CREW HAPPY PASSENGER ADVISED NOT TO USE MOBILE PHONES AND DISEMBARKED ONTO BUS.  IN AN ATTEMPT TO STOP THIS CAPTAIN CONFIRMED CONDITION LEVER AT FUEL OFF AN PULLED THE NR 2 ENGINE, PULL FUEL/HYD OFF HANDLE, ENGINE FUEL FEED SHUTOFF VALVE INDICATED CLOSED ON OVERHEAD PANEL.  HOWEVER, THIS HAD NO EFFECT AND FUEL CONTINUED TO LEAK AT THE SAME RATE FOR THE NEXT SEVERAL HOURS UNTIL FAULT RECTIFIED. THE CREW ESTIMATE THAT APPROXIMATELY 60 LITERS OF FUEL DRAINED FROM THE NACELLE WITH THE SHUTOFF VALVE CLOSED.  FMU REPLACED, FADEC REPLACED, FLOW DIVIDER WAS REPLACED.
